# SDR SWAA2022022207755

- Difficulty date: July 5, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 48,130 hours, 28,456 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT TRAILING EDGE CAVITY; ABOVE ACCESS PNL 651EB WIGGLE PLATE ABOVE #6 FLAP TRACK ASSY IS CRACKED AS MARKED / REMOVED DAMAGED WIGGLE PLATE AT R/WING AFT TRAILING EDGE CAVITY ABOVE PANEL 651EB AND REPLACED NEW IAW SRM 51-40-02-0G-0; 51-0-05; AND 51-40-06. A-TAG SL0440
